zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Preservation of the exponential stability under perturbations of linear delay impulsive differential equations. (English) Zbl 0821.34072
Exponential stability of a linear impulsive delay equation under perturbations is studied, by using equivalence of exponential stability with the solvability of an associated operator equation.

34K20Stability theory of functional-differential equations
34A37Differential equations with impulses
34D10Stability perturbations of ODE
Full Text: DOI
[1] Anokhin, A., Berezansky, L. and E. Braverman: Exponential stability of linear delay impulsive differential equations. J. Math. Anal. App!. (submitted). · Zbl 0837.34076 · doi:10.1006/jmaa.1995.1275 · arxiv:funct-an/9311004
[2] Anokhin, A. and E. Braverman: Linear impulse functional differential equations. Duff. Equ. 26 (1990), 1378 - 1385. · Zbl 0725.34068
[3] Azbe!ev, N. V., Berezansky, L. M., Simonov, P. M. and A. V. Chistyakov: Stability of linear systems with time lag. Parts 1 - IV. Duff. Equ. 23 (1987), 493 - 500; 27 (1991), 383 - 388; 27 (1991), 1165- 1172, and .29 (1993), 153- 160.
[4] Bellman, R.: Stability Theory of Differential Equations. New York: Dover Public. Inc. 1969.
[5] Berezansky, L.: Exponents of solutions of linear functional differential equations. Duff. Equ. 26 (1990), 657 - 664. · Zbl 0721.34075
[6] Berezansky, L. and E. Braverman: On integrable solutions of impulsive delay differential equations. Submitted. · Zbl 0866.34062 · arxiv:funct-an/9402001
[7] Braverman, E.: The inner superposition operator in the space of summable functions. Soviet Math. (Iz. VUZ) 35 (1991), 79 - 84. · Zbl 0772.47014
[8] Burton, T. A.: Volterra Integral and Differential Equations. New York: Acad. Press 1983. · Zbl 0515.45001
[9] Corduneanu, C.: Integral Equations and Applications. Cambridge: Univ. Press 1990. · Zbl 0714.45002
[10] Drakhlin, M. E.: The inner superposition operator in the space of sumrnable functions. Soviet Math. (Iz. VUZ) 30 (1986), 24 - 31. · Zbl 0665.47026
[11] Drakhlin, M. E. and T. K. P!yshevskaya: Theory of functional differential equations. Duff. Equ. 14 (1978), 959 - 968. · Zbl 0436.34060
[12] Dunford, N. and J. T. Schwartz: Linear Operators. Part 1: General Theory. New York: Intersci. Pub!. 1958. · Zbl 0084.10402
[13] Halanay, A.: Differential Equations: Stability, Oscillations, Time Lag. New York - Lon- don: Acad. Press 1966. · Zbl 0144.08701
[14] Hale, J. K.: Theory of Functional Differential Equations. New York: Springer-Verlag 1977. · Zbl 0352.34001
[15] Ko!manovski, V. V. and V. R. Nosov: Stability of Functional Differential Equations. New York - London: Acad. Press 1986.
[16] Krasovskii, N. M.: Stability of Motion. Stanford: Univ. Press 1963.
[17] [19] Lakshmikantham, V. and S. Leela: Differential and Integral Inequalities. Vol. 1. New York: Acad. Press 1969.
[18] Miller, R. K.: Asymptotic stability properties of linear Volterra int egro- differential equa- tions. J. Duff. Equ. 10 (1971), 485 - 506. · Zbl 0206.41604 · doi:10.1016/0022-0396(71)90008-8